Alert archive / Vermont / River Flood Warnings in 2010

River Flood Warning 13, NWS Albany, NY

January 25, 2010Bennington County, Vermont

NWS Albany, NY issued this river flood warning at Jan 25, 2010, 5:29 PM EST for Bennington County, Vermont. It took effect at Jan 25, 2010, 6:44 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2010, 5:29 PM EST (22:29 UTC)
In effect from
Jan 25, 2010, 6:44 PM EST
Expired
Jan 26, 2010, 4:16 AM EST
In force
10 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Bennington County, VT

The radar

The Albany radar (KENX), 94 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Walloomsac River near North Bennington (BNTV1).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01334000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WGUS41 KALY 252229
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
529 PM EST MON JAN 25 2010

VTC003-261029-
/O.NEW.KALY.FL.W.0013.100125T2344Z-100126T1800Z/
/BNTV1.1.ER.100125T2344Z.100126T0600Z.100126T1200Z.NO/
529 PM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WALLOOMSAC RIVER AT BENNINGTON.
* FROM THIS EVENING UNTIL TUESDAY AFTERNOON.
* AT 5 PM MONDAY THE STAGE WAS...5.9 FEET. 
* FLOOD STAGE IS 7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 7 PM 
  MONDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 8.1 FEET AROUND 1 
  AM TUESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER  
  7 AM TUESDAY.
* IMPACT...AT 7 FEET...WATER STARTS TO FLOOD NEAR THE PAPER MILL 
  VILLAGE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG DAY TIME   MON   TUE   TUE   TUE   TUE

SOUTHERN VERMONT
  BENNINGTON    7.0    5.9 MON 05 PM   7.2   8.1   7.0   6.0   4.5

$$
1 follow-up statement
913 
WGUS81 KALY 260916
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
416 AM EST TUE JAN 26 2010

VTC003-260946-
/O.CAN.KALY.FL.W.0013.000000T0000Z-100126T1800Z/
/BNTV1.1.ER.100126T0033Z.100126T0300Z.100126T0615Z.NO/
416 AM EST TUE JAN 26 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WALLOOMSAC RIVER AT BENNINGTON.
* AT 3 AM TUESDAY THE STAGE WAS 6.3 FEET. 
* FLOOD STAGE IS 7 FEET. 
* IMPACT...AT 7 FEET...WATER STARTS TO FLOOD NEAR THE PAPER MILL 
  VILLAGE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 AM  1 PM  7 PM  1 AM  7 AM
LOCATION         STG   STG DAY TIME   TUE   TUE   TUE   WED   WED

SOUTHERN VERMONT
  BENNINGTON    7.0    6.3 TUE 03 AM   5.5   4.7   4.2   3.8   3.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jan 25, 4:30 PM EST, 59 minutes earlier.

Area forecast discussion, Jan 25, 4:30 PM EST, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
430 PM EST MON JAN 25 2010

.SYNOPSIS...
A DEEP LOW PRESSURE IN EASTERN CANADA WILL DRAG A COLD FRONT
ACROSS THE REGION THROUGH THIS EVENING. COOLER AIR WILL FILTER IN
BEHIND THE FRONT COME TUESDAY AND WEDNESDAY...WITH MUCH COLDER AIR
TO ARRIVE BY THE END OF THE WORKWEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...UPDATED

WIND ADVISORY WILL BE CANCELED

PLEASE SEE VARIOUS PUBLIC INFORMATION STATEMENTS AND LOCAL STORM
REPORTS FROM HERE AND SURROUNDING OFFICES FOR REPORTS OF
RAINFALL...WINDS AND FLOODING. MANY THANKS TO SPOTTERS...EMERGENCY
MANAGERS...MEDIA AND OTHERS FOR REPORTS.

HEAVY RAIN CONTINUES TO MOVE EAST...AS IS THE DEEPER MOISTURE/CLOUD
COVER. SOME BREAKS IN THE CLOUDS ARE SEEN IN SATELLITE IMAGERY
UPSTREAM IN WESTERN AREAS. SURFACE TEMPERATURES AND DEW POINTS ARE
ALSO DROPPING...AND AS THE WINDS SHIFT TO THE WEST...THE COOLER
AND DRYER AIR WILL FILTER EAST THROUGH THE NIGHT. IT SHOULD REMAIN
MOSTLY CLOUDY ACROSS THE REGION...AS THE BOUNDARY LAYER
COOLS...AND LAKE EFFECT MOISTURE SPREADS EAST. LOWS TONIGHT SHOULD
BE IN THE 30S...SOME 20S IN HIGHER ELEVATIONS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
MAIN UPPER IMPULSE TRACKS THROUGH THE GREAT LAKES AND INTO SE
CANADA THROUGH TUESDAY. SO...WITH SOME LAKE EFFECT MOISTURE...LOW
LEVEL WEST FLOW...AND SOME UPPER DYNAMICS...CHANCES FOR SNOW
SHOWERS MAINLY IN HIGHER ELEVATIONS...BUT ESPECIALLY IN NORTHERN
HERKIMER COUNTY...WHERE A FEW INCHES OF SNOW ARE POSSIBLE THROUGH
TOMORROW. NOT VERY MUCH BOUNDARY LAYER COLD ADVECTION UNTIL THE
UPPER IMPULSE EXITS LATER TOMORROW. HIGHS TOMORROW IN THE 30S TO
LOWER 40S.

TUESDAY NIGHT THROUGH THURSDAY...THE POLAR VORTEX DROPS SOUTH
TOWARD THE GREAT LAKES. SO AFTER SOME FLAT UPPER RIDGING LATER
TOMORROW AND TOMORROW NIGHT...WHICH COULD ALLOW FOR SOME BREAKS IN
THE CLOUDS OVER CENTRAL AND EASTERN AREAS...TIGHT BOUNDARY LAYER
THERMAL GRADIENT ASSOCIATED WITH THE ONSET OF MUCH COLDER AIR WILL
SLOWLY BUILD SOUTH AND EAST. CONTINUED WEST LOW LEVEL FLOW WILL
KEEP THE LAKE EFFECT SNOWS GOING IN NORTHERN HERKIMER COUNTY. BY
WEDNESDAY NIGHT AND THURSDAY...CHANCES FOR MORE ORGANIZED SNOW
SHOWER ACTIVITY ASSOCIATED WITH FORCING ALONG THE ADVANCING
BOUNDARY LAYER THERMAL GRADIENT...AND BOUNDARY LAYER WIND SHIFT TO
THE NORTHWEST. SOME LAKE EFFECT MOISTURE AND ISENTROPIC LIFT AS
WELL.

SO...WITH THE POSSIBLE INTERVALS OF BREAKS IN THE CLOUDS TOMORROW
NIGHT AND WEDNESDAY...LOWS IN THE UPPER TEENS TO MID 20S...AND
HIGHS IN THE MID 20S TO AROUND 40. WITH MOSTLY CLOUDY TO CLOUDY
WEDNESDAY NIGHT AND THURSDAY...ALONG WITH SNOW SHOWER ACTIVITY...
LOWS IN THE TEENS TO LOWER 20S...WITH HIGHS IN THE MID 20S TO MID
30S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
MOS GUIDANCE.  A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO HAVE
PASSED THROUGH AND SHIFTED OUR WINDS TO A WESTERLY COMPONENT.
HOWEVER...NOT KNOWING THE EXACT TIMING...WE START OFF WITH CHANCE
SNOW SHOWERS FOR ALL ZONES THURSDAY NIGHT.  HIGH PRESSURE BUILDS
INTO THE FORECAST AREA ON FRIDAY...WHEN WE HAVE CHANCE LAKE ENHANCED
WRAPAROUND SNOW SHOWERS FOR SOME LOCATIONS...SLGT CHC ELSEWHERE.

IN THE MEANTIME...LOW PRESSURE OF PACIFIC ORIGIN WILL TRACK ACROSS
THE DEEP SOUTH...AND IT IS STILL EXPECTED TO A TAKE A NORTHEASTWARD
TURN...INTENSIFY...AND TRACK OUT TO SEA OFF CAPE HATTERAS ON
SATURDAY.  ATTM...THE GFS HAS LIGHT SNOW FROM THIS SYSTEM REACHING
OUR SOUTHERNMOST ZONES ON SATURDAY.  THE ECMWF IS A LITTLE SLOWER...
BUT GOES ALONG WITH THE GFS FOR NORTHWARD EXTENT.  HAVE EXTENDED
YESTERDAY'S CHANCE POPS CATEGORY FURTHER NORTH TODAY TO INCLUDE
ABOUT THE SOUTHEAST HALF OF OUR ZONES...BASICALLY SOUTHERN SCHOHARIE
COUNTY TO SOUTHERN VERMONT ON SOUTH.  THIS ACTIVITY EXITS QUICKLY
OVERNIGHT INTO SUNDAY...WITH INCREASING SUNSHINE FOR THE BALANCE OF
THE WEEKEND AS HIGH PRESSURE WILL BE PARKED OVER THE SOUTHERN
APPALACHIANS WITH NORTHWARD RIDGING INTO THE GREAT LAKES.  ATTM...
WESTERLY WRAPAROUND BEHIND THE LOW...AND THE ENCROACHMENT OF A
CLIPPER-TYPE SYSTEM FROM THE NORTHERN PRAIRIE NECESSITATES
INCLUDING A SLGT CHC OF SNOW SHOWERS FOR MONDAY.

HIGH TEMPERATURES IN THE UPPER TEENS AND THE 20S FRIDAY AND SATURDAY
WILL SLOWLY REBOUND WITH SOME SUNSHINE...TO ABOUT THE 25 TO 35
DEGREE RANGE ON MONDAY.  THURSDAY NIGHT LOWS IN THE SINGLE DIGITS
AND TEENS WILL BE EVEN LOWER FRIDAY NIGHT UNDER MOSTLY CLEAR TO
PARTLY CLOUDY SKIES AND LIGHT WINDS.  THE MERCURIES ARE EXPECTED TO
DROP TO THE -10 TO +10 DEGREE RANGE.  THEREAFTER...READINGS
MODERATE...AND LOWS BY SUNDAY NIGHT WILL BE ABOUT 10 DEGREES MILDER.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
A STRONG LOW PRESSURE SYSTEM WILL TRACK NORTHEAST ACROSS SOUTHERN
QUEBEC THIS AFTERNOON. AN OCCLUDED FRONT ASSOCIATED WITH THIS LOW
WILL SWEEP EAST ACROSS OUR REGION IN THE LATE AFTERNOON AND EARLY
EVENING.

LOW LEVEL WIND SHEAR WILL CONTINUE ACROSS THE HUDSON RIVER VALLEY
TERMINALS UNTIL 21Z...AS AN INTENSE LOW LEVEL JET OF 45-60KTS AT
2.5 KFT AGL MOVES ACROSS THE REGION. THE WINDS WILL BEGIN TO
SUBSIDE TOWARDS 00Z.

MVFR/IFR CIGS AND VSBYS WILL CONTINUE AT KGFL/KALB/KPOU IN THE
MODERATE TO HVY RAINFALL UNTIL 22Z. CONDITIONS WILL RISE TO HIGH
MVFR/IFR LEVELS THEREAFTER WITH THE OCCLUDED FRONT MOVING THROUGH.

AFTER 00Z...CIGS WILL CONTINUE TO RISE TO VFR LEVELS WITH MID
LEVEL CLOUDS LINGERING.

WINDS WILL BE MAINLY FROM THE S/SE WITH SUSTAINED WINDS OF 12-20
KT...WITH SOME GUSTS OF 30-40 KT POSSIBLE. THE WINDS WILL SHIFT TO
S/SW TOWARDS 00Z AT 5-10 KTS. THEY WILL BECOME LIGHT AND VARIABLE
AFTER MIDNIGHT. THEY WILL INCREASE FROM THE SW AT 5-10 KTS AFTER
12Z/TUE.

OUTLOOK...
TUE...MAINLY VFR...CHC -SHSN NORTH AND WEST OF KALB.
WED...VFR...NO SIG WX.
THU-SAT...MVFR/VFR...CHC -SHSN.

&&

.HYDROLOGY...
UPDATED
FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR OUR ENTIRE AREA. FLASH
FLOOD WATCH HAS BEEN CONVERTED TO A FLOOD WATCH FOR RIVER AND ICE
JAM FLOODING. WE HAVE HAD MANY REPORTS OF FLOODING...ROAD CLOSURES
AND MUD SLIDES ACROSS MOST OF THE AREA DUE TO THE HEAVY RAIN.
HEAVIEST RAIN FELL IN THE CATSKILL MOUNTAINS WHERE TANNERSVILLE
HAD 5.2 INCHES OF RAIN...AND ACROSS SOUTHERN LITCHFIELD COUNTY
WHERE MAY LOCATIONS REPORTED OVER 3 INCHES OF RAIN. THE WORST
RIVER FLOODING IS EXPECTED IN THE CATSKILL BASINS WHERE MODERATE
FLOODING IS EXPECTED. ELSEWHERE...GENERALLY MINOR FLOODING IS
EXPECTED.

COLDER AIR WILL GRADUALLY FILTER TONIGHT...WITH MAINLY DRY AND COLD
CONDITIONS EXCEPT SNOW SHOWERS EXPECTED THE REST OF THE WEEK.

OR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR CTZ001-013.
NY...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR MAZ001-025.
VT...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR VTZ013>015.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...ELH
AVIATION...FRUGIS
HYDROLOGY...SND/NAS
Hazardous weather outlook, Jan 25, 4:28 PM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
428 PM EST MON JAN 25 2010

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-261200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
428 PM EST MON JAN 25 2010

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 25, 2:40 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
240 PM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      SUMMIT                  42.58N 74.59W
01/25/2010                   SCHOHARIE          NY   EMERGENCY MNGR

            ROCKSLIDE/MUDSLIDE BLOCKING ONE LANE OF RT 10.

0153 PM     FLASH FLOOD      NORFOLK                 41.99N 73.20W
01/25/2010                   LITCHFIELD         CT   LAW ENFORCEMENT

            MUDSLIDE BLOCKING ROUTE 44.

0215 PM     FLASH FLOOD      RICHMONDVILLE           42.63N 74.56W
01/25/2010                   SCHOHARIE          NY   EMERGENCY MNGR

            WARNERVILLE CUT OFF CLOSED DUE TO FLOODING.

&&

OKEEFE
Local storm report, Jan 25, 2:48 PM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
248 PM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG WAPPINGERS FALLS        41.60N 73.92W
01/25/2010                   DUTCHESS           NY   EMERGENCY MNGR

            TREES DOWN.

&&

OKEEFE
Local storm report, Jan 25, 3:31 PM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
331 PM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     FLASH FLOOD      FONDA                   42.95N 74.37W
01/25/2010                   MONTGOMERY         NY   BROADCAST MEDIA

            STREAMS OUT OF BANKS.

0300 PM     FLASH FLOOD      KINGSTON                41.93N 74.00W
01/25/2010                   ULSTER             NY   LAW ENFORCEMENT

            SAWKILL RD CLOSED BETWEEN HILL RD AND MELISSA RD.

0300 PM     FLASH FLOOD      PHOENICIA               42.09N 74.32W
01/25/2010                   ULSTER             NY   LAW ENFORCEMENT

            FOLLOWING ROADS CLOSED DUE TO FLOODING...PLANK ROAD FROM
            PHOENICIA TO ROUTE 212 AND ROUTE 212 FROM PLANK RD TO
            ROUTE 28.

&&

OKEEFE
Local storm report, Jan 25, 3:36 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
336 PM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      ROTTERDAM               42.78N 73.95W
01/25/2010                   SCHENECTADY        NY   EMERGENCY MNGR

            EAST PALMER AVE AND PALMER STREET FLOODED.

&&

OKEEFE
Local storm report, Jan 25, 3:43 PM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
343 PM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      SCHENECTADY             42.80N 73.93W
01/25/2010                   SCHENECTADY        NY   EMERGENCY MNGR

            WEAVER STREET CLOSED DUE TO FLOODING.

&&

OKEEFE
Local storm report, Jan 25, 4:18 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
418 PM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      BRAMAN CORNERS          42.81N 74.22W
01/25/2010                   SCHENECTADY        NY   DEPT OF HIGHWAYS

            ROAD CLOSED AT ROUTE 30 AND ROUTE 159 INTERSECTION DUE TO
            FLOODING.

&&

OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 11:55 AM ESTAreal Flood AdvisoryALYBennington, Windham80 min
Jan 25, 1:12 PM ESTFlash Flood WarningALYBennington, Windham6 hr
Jan 25, 1:37 PM ESTRiver Flood WarningALYBennington11 hr
Jan 25, 4:00 PM ESTFlood WatchALYBennington, Windham12 hr
Jan 25, 6:23 PM ESTRiver Flood WarningALYBennington11 hr

Nearby

River Flood Warnings in Vermont, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.